# SDR USAA920071057

- Difficulty date: October 21, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654797322
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED CABIN SHEAR WEB, BS 616 - BS 639, S17R, WL 208.1.  REPLACED CABIN SHEAR WEB, BS 616 - BS 639, S17R, WL 208.1 IAW B737 SRM 51-40-02.
